Homology, Homotopy and Applications

Volume 9 (2007)

Number 1

Deformation of Leibniz algebra morphisms

Pages: 439 – 450

DOI: https://dx.doi.org/10.4310/HHA.2007.v9.n1.a17


Ashis Mandal (Stat-Math Unit, Indian Statistical Institute, Kolkata, India)


We study formal deformations of Leibniz algebra morphisms. The associated deformation cohomology that controls deformations is constructed using the cochain complex defining Leibniz cohomology.


Leibniz algebra morphism, formal deformation, cohomology

2010 Mathematics Subject Classification

13D03, 13D10, 14D15

Published 1 January 2007